| Model Number |
380941-50 |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the endoscope controller (ec) to resolve the reported issue.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The ec was analyzed and found to have an electrical/fiberoptic defect leading to error 319.The complaint was confirmed based on failure analysis, which indicates that the device may have contributed to the customer reported issue.As a result of these findings, failure analysis was unable to conclude that the root cause could be attributed to the reported event.
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, non-recoverable error 319 occurred during system power on.The customer attempted to resolve the issue by rebooting and performing a hard power cycle, but the problem persisted.Isi field service engineer (fse) was dispatched to site to further troubleshoot.The procedure was converted to laparoscopic surgery with no reported injury.